3 doctors weighed in:

Aih prednisone 30days my appearance is startling titrated 15mg / change to imuran (azathioprine) in 2 weeks will i get my looks back? I feel horrible hfp almost normal

3 doctors weighed in
Dr. Daniel Motola
Internal Medicine - Gastroenterology
1 doctor agrees

In brief: Once off steroids

the changes "moon facies" will resolve.
It's a powerful drug but has side effects. It is good that you are getting off of it and on to a maintenance drug like imuran/azathioprine

In brief: Once off steroids

the changes "moon facies" will resolve.
It's a powerful drug but has side effects. It is good that you are getting off of it and on to a maintenance drug like imuran/azathioprine
Thank
Dr. Tracy Lovell
Internal Medicine - Rheumatology

In brief: Things will improve

It should improve as your doctor tapers you off prednisone.

In brief: Things will improve

It should improve as your doctor tapers you off prednisone.
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified,
15 years in practice
438K people helped
Continue
111,000 doctors available